# SDR ASAA2020011331828

- Difficulty date: January 10, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 18,173 hours, 5,828 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

UPON RECALL "ZONE TEMP" FOR THE FWD CAB LIGHT ILLUM. RESET WITH MASTER CAUTION RESET BUTTON. GROUNDED - YES. RESET PACK CONTROL TEMP IAW FIM 21-62-801 CONTROL SEQIT FAULT CAB TEMP FAULT NO LONGER PRESENT.
